Access count of this item: 91

Files in This Item:
File Description SizeFormat 
1551-19.pdf541.23 kBAdobe PDFView/Open
Title: Stability of Volterra difference equations(Theory of Biomathematics and its Applications III)
Other Titles: Stability of Volterra difference equations(Theory of Biomathematics and its Applications III)
Authors: 室谷, 義昭  KAKEN_name
石渡, 恵美子  KAKEN_name
Author's alias: Muroya, Yoshiaki
Ishiwata, Emiko
Issue Date: Apr-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1551
Start page: 105
End page: 110
URI: http://hdl.handle.net/2433/80886
Appears in Collections:Theory of Biomathematics and its Applications III

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.